# SDR CA140630002

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76B
- Engine: Pwa PT6B36
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR INITIALLY REPORTED A CHIP INDICATION AND HIGH OIL TEMPERATURE. TECHS REMOVED THE CHIP DETECTOR AND FOUND MINOR DEBRIS.  THEY PERFORMED A GROUND RUN AND RETURNED THE ENGINE TO SERVICE.  UPON DEPARTURE THIS MORNING THE CREW EXPERIENCED HIGH OIL TEMPERATURE AGAIN AND RETURNED TO BASE.  POST FLIGHT INSPECTION IS SHOWING A VERY HIGH OIL LEVEL EVEN AFTER SITTING FOR 15 MIN.  TROUBLESHOOTING IS ON-GOING WITH THE ASSISTANCE OF THE LOCAL FIELD REP WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
